# SDR CA000222019

- Difficulty date: February 11, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 2565 · Escape Slide
- Part: Regulator
- Part number: SA2733
- Condition: Failed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) SLIDE/RAFT HAD A 10 SECOND HUNG TIME ON TEST. CMM INDICATES 6 SEC MAX TIME DELAY. REGULATER REPAIRED AS PER CMM.
